# SDR FDEA201512224065

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 75,050 hours, 13,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: W20130
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.    R & R TEST SWITCH , PERFORMED OPS CHECK OF EMERGENCY LIGHTS  REMOVED AND REPLACED EMRGENCY LIGHT TEST SWITCH IAW SWPM 20-20-03, OPS CHECKED GOOD PER AMM 33-50-00-5.  A/C OK FOR SERVICE.
